# SDR SWIA202157001

- Difficulty date: February 28, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FUSELAGE SIDE HINGE HAS OBLONG HOLES ON LUGS FOR PIANO HINGE PIN   (C-CHECK) RO 3/24/2021    FOUND PAX DOOR HINGE HAFT FUSELAGE SIDE OUT OF LIMIT PER REO 601R-53-21-814 REV C DATED 2017-08-02 . REMOVED AND INSTALLED NEW AIRCRAFT SIDE HINGE HALF P/N 600-31529-15, REF:  CRJ200 SRM 53-21-23  AND REO 601R-53-21-656, REV: A, 2017-03-06. COMPLIED WITH 51-900-1003-SKY
